# SDR HAL960080

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Cracked
- Location: Bs 1305
- Part time: 74,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT DOOR JAMB WEB AT NR 8 ACCESS HOLE.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM VOL 1 53-50-00 PAGE 69.  (M)
